# SDR DALA2022032101852

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - REPLACED FLOOR BEAM -Y465 AND FASTENERS LOC BTW FR67 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOC BTW Y1292 AND Y1162.5 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 (2163101)
